# SDR ASAA12511050

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,433 hours, 6,345 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK ON ENGINE START THE APU FAILED BEFORE STATER CUT OUT NO APPARENT ENGINE PARAMETERS EXCEEDED.  OBSERVED A CDS FAULT ON CAPTAIN EHSI ATTEMPTED RESTART OF APU WHICH WAS SUCCESSFUL.  APU BITE PER FIM 49 60 00 810 801 SHOWED FAULT CODE 49 91007 "LOW OIL PRESS SHUTDOWN" IN FAULT HISTORY.  INIT EVAL FOR FAULT 49 91007 PER FIM 49 90 00 810 803 DID NOT CONFIRM FAULT.  DUE TO HISTORY RECOMMEND FAULT ISOLATION PER FIM 49 90 00 810 803.  REPLACED LOW OIL PRESSURE SWITCH.  REF AMM 49 94 22 000 801.  OPS CHECK GOOD.
